# SDR 497

- Difficulty date: January 21, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 6,572 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transducer
- Part number: 222375077105
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT TRANSMISSION OIL PRESSURE ON INTEGRATED INSTRUMENT DISPLAY SYSTEM (IIDS) DECREASING.  MADE TURN TO COME BACK TO INTRACOASTAL CITY.  EMERGENCY CHECKLIST PULLED OUT AND FOLLOWED.  INDICATED PRESSURE WENT DOWN INTO THE RED.  LANDING AREA FOUND, AND LANDED THE AIRCRAFT IN MARSH AREA.  ON SHORT FINAL, TRANSMISSION PRESSURE INDICATED 20 PSI, UPON LANDING, PRESSURE INDICATED 0 PSI.  AIRCRAFT SHUTDOWN WITH NO DAMAGE TO AIRCRAFT, EXCEEDANCES, OR INJURY TO PASSENGERS.
